Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Setraline - need some advice

(2 Posts)
emmalou23 Mon 11-Aug-08 11:53:28

I have been taking Setraline for 3.5 years to treat OCD, anxiety and depression, my dose was 50mg a day but my doctor has recently increased my dose when my symptons returned about 3-4 weeks ago to 150mg a day. I have been feeling a lot better but I went out on Saturday and drank far too much and felt fine on Sunday (apart form the hangover!) until the evening when I began to feel restless. When I went to bed I started to feel really strange, I had pins and needles in my hands and kept going hot then cold and had some really strong twitches in my arms and legs. I think it may be because I missed my dose the previous night, missing doses never really bothered me when I was taking 50mg but now i'm on a much higher dose it seems to have affected me more.
Has anybody else had simiar experiences with Setraline? Can withdrawal symptons appear after just one missed dose? Am also taking 20mg of Amitriptyline to help me sleep. Just need some advice and reassurance.

scarlettskye Tue 12-Aug-08 20:08:47

maybe having your dose tripled has hit you a bit hard? The alcohol may have increased the effects of the drug too. it takes about 4-6 weeks to kick in so its still getting into your system. when mine was increased 50-100 I had some nausea and jitters but they soon stopped, hope you are feeling a bit better now.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now